# SDR SWAA2025010775324

- Difficulty date: December 9, 2024
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- Aircraft time: 48,336 hours, 26,047 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR PANEL 120BF AT FWD CARGO COMPARTMENT.   FABRICATED FLOOR PANEL 120BF AT FWD CARGO COMPARTMENT. I.A.W. B737-700 AMM 25-52-01-201-801. STEP 1.F. AND DRAWING #453A1610; SHEET 29; REV B. AND APPLIED PROTECTIVE TREATMENT ON PANEL IAW SRM 51-20-01.
